Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 12,     Number 3,     Fall 2004

 

A CLASSIC TRENCH-TYPE ALGORITHM FOR
SKEW-SYMMETRIC TOEPLITZ MATRICES
IYAD T. ABU-JEIB

Abstract. We present an effcient classic Trench-type algorithm for the inversion of real skew-symmetric Toeplitz matrices of even order.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)